In a March 25, 2022 video published in Rumble, Brigada interviews Department of Health (DOH) Undersecretary Herminigildo Valle of Davao about the latter’s 17-year-old son’s death a few days after the second dose of Pfizer covid jab.
In the video, Dr. Valle rundowns the events of his son’s injury until death.
Dr. Valle mentioned his son expired after suffering from myocarditis, sepsis, thrombocytopenia, etc. Dr. Valle recognized it was the covid “vaccine’s” adverse events he formerly knew as safe and effective.
Editor’s Note: The video is in a local dialect mixed with English, but you can get the essence of the conversation.
Dr. Valle’s son is one story of vaccine injuries. This is not openly discussed in the Philippines, and some posts are censored on social media. Can we still say that the adverse events of these jabs are rare, as DOH wants us to believe? [See Thousands of Upset Filipinos Blast DOH for Fake News, Support Release of CCH FOI Bombshell, Dispute Claims Vaccines are “Safe and Effective”; DOH: Death of health worker due to COVID-19, not vaccine.]
We have featured some of the vaccine injuries on the website to give awareness to all parents and everyone.
An autopsy result will explain the causality of the victim’s death; however, before he died, he tested positive for covid through the RT-PCR test, which might lead to hastening burial or cremation.
Let’s discuss a few of the side effects the teenager suffered from:
- He suffered from profuse bleeding and was even required a blood transfusion; this points to thrombocytopenia; is this a rare case and coincidence? [See case study, Risk of thrombocytopenia and thromboembolism after covid-19 vaccination and SARS-CoV-2 positive testing, https://pubmed.ncbi.nlm.nih.gov/34446426/; Blood clots and bleeding events following Pfizer and Astra Zeneca nCoV-19 vaccine: An analysis of European data, https://pubmed.ncbi.nlm.nih.gov/34174723/.]
- Based on the US Foods and Drugs Administration document presented on October 2020, two months before mass inoculation roll-out, thrombocytopenia is one of the possible adverse outcomes [see FDA knew COVID vaccines would lead to severe adverse events, sanitized info was given to people to prevent vaccine-hesitancy. There are already known occurrences following other covid jabs, not just Pfizer. See It’s official: BBC presenter Lisa Shaw died of COVID vaccine complications. Also, the World Health Organization adverse events monitoring system has recorded thrombocytopenia as one of the most reported, see W.H.O’s VigiAccess Shows More than Two Million Adverse Events Following COVID Vaccination and Pfizer’s own document, Pfizer’s Assassin Vaccine].
- He was diagnosed to have myocarditis which has been reported worldwide and known to be “not rare,” unlike what health authorities continue to peddle [see Cytokine storm leading to myocarditis possible culprit in death of two teenage boys who received second dose of Pfizer jab; At least 18 young people develop symptoms of heart problem after COVID injection; JAMA study shows 133x risk of myocarditis following COVID vaccination; Hongkong finds increased myocarditis in teens; Journal article confirms younger males at higher risk of myocarditis following COVID vaccination, VAERS cases, “just the tip of the iceberg”; CDC Data Suggests Nearly 35,000 Reports of COVID Vaccine Injuries, Including Death Among 5- to 17-Year-Olds; Journal censors article showing high incidence of heart inflammation following Pfizer vaccination; Government report shows more than 100 Ontario youth sent to hospital for vaccine-related heart problems; EMA finds vaccine link to heart inflammation].
- Other blood infection (sepsis) is also recorded as covid jab adverse events and may cause fatality [see http://vigiaccess.org/]
The teenager tested positive after four consecutive negative results; what category does he belong to, given it was less than a week after his second dose? Is this case considered unvaccinated covid death, covid-19 vaccine causing adverse events, or just sheer covid-19 fatality?
May this be a lesson for every parent. Gambling the health of our children to this experimental covid jabs has permanent and irreversible effects. Suppose jabs are safe and effective, you will hear fewer warnings from experts and concerned doctors; however, nothing about these doses is tantamount to safe, and ineffectiveness has been established. [See Vaxxed adolescents six times more likely to suffer heart problems than from COVID-19; Randy Hillier: Investigate the sudden deaths among young people; Finland suspends Moderna for young people due to increased risk of heart inflammation following vaccination; COVID vaccines kill two people for every three lives it saves; Doctors Demand an Urgent Investigation on Deaths Among Children and Young Adults in the UK; Rabbinical Court Ruling Prohibits COVID Vaccine for Children, Pregnant Women; Taiwan halts second dose of Pfizer COVID vaccine for children aged 12-17 years; German panel issues limited approval for COVID-19 shots for children and adolescents; Top scientist calls for halt to COVID vaccination of children; Researchers find cases of MIS-C among vaccinated young people].
Would you be another grieving parent because you blindly trusted your health authorities?